Duke Mathematical Journal

Local solvability in a class of overdetermined systems of linear PDE

G. A. Mendoza and F. Treves

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Duke Math. J., Volume 63, Number 2 (1991), 355-377.

First available in Project Euclid: 20 February 2004

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 58G05
Secondary: 35A07 35N10: Overdetermined systems with variable coefficients


Mendoza, G. A.; Treves, F. Local solvability in a class of overdetermined systems of linear PDE. Duke Math. J. 63 (1991), no. 2, 355--377. doi:10.1215/S0012-7094-91-06315-5. https://projecteuclid.org/euclid.dmj/1077295925

Export citation


  • [B-T] M. S. Baouendi and F. Treves, A property of the functions and distributions annihilated by a locally integrable system of complex vector fields, Ann. of Math. (2) 113 (1981), no. 2, 387–421.
  • [C-H] P. Cordaro and J. Hounie, On local solvability of underdetermined systems of vector fields, Amer. J. Math. 112 (1990), no. 2, 243–270.
  • [C-T] P. Cordaro and F. Treves, Homology and cohomology in hypo-analytic structures of the hypersurface type, to appear.
  • [N-T] L. Nirenberg and F. Treves, Solvability of a first order linear partial differential equation, Comm. Pure Appl. Math. 16 (1963), 331–351.
  • [T1] F. Treves, Study of a model in the theory of complexes of pseudodifferential operators, Ann. of Math. (2) 104 (1976), no. 2, 269–324.
  • [T2] F. Treves, Approximation and representation of functions and distributions annihilated by a system of complex vector fields, École Polytechnique Centre de Mathématiques, Palaiseau, 1981.
  • [T3] F. Trèves, On the local solvability and the local integrability of systems of vector fields, Acta Math. 151 (1983), no. 1-2, 1–38.
  • [T4] F Treves, On the local solvability for top-degree forms in hypo-analytic structures, Amer. J. Math. 112 (1990), no. 3, 403–421.